# SDR SWAA2022121582009

- Difficulty date: December 15, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 23,683 hours, 11,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT LIGHT COVER LENS MISSING MID CABIN. LIGHT CONSIDERED INOPER AISLE EMERGENCY EXIT LIGHT COVER LENS MISSING MID CABIN. LIGHT CONSIDERED INOPERATIVE.   REPLACED MISSING EXIT SIGN LENS COVER IN REF TO AMM 33-51-01. EMERGENCY LIGHTS OPS TEST GOOD. MEL ITEM RESTORED.
